# SDR AALA20111029JFK01

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 31,968 hours, 11,063 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED RIGHT ENGINE GENERATOR FAILED.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  PLACARDED RIGHT INTEGRATED DRIVE GENERATOR INOPERATIVE.  FLIGHT CONTINUED TO AUA.  REPLACED GENERATOR CONTROL UNIT AT TUL ON 11/1/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
